MathSciNet Relay Station
MathSciNet bibliographic data
MR1971039 (2004g:20066) 20G15 (14L30)
Martin, Benjamin M. S. Reductive subgroups of reductive groups in nonzero characteristic. J. Algebra 262 (2003), no. 2, 265–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement